# SDR DALA102915503

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 79,896 hours, 32,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PUSH TIME CREW REPORTED FLOOR PATH EMERGENCY LIGHTS AT ROW 33 TO 40 WILL NOT TURN OFF IN ARMED POSITION.  REPLACED POWER SUPPLY M9004 IAW AMM.
